# SDR USAA2009102192820

- Difficulty date: October 20, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 27,027 hours, 15,647 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 382
- Condition: Malfunctioned
- Location: Galley
- Part time: 26,923 hours, 13,666 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 926 - CLT-ORD - SMOKE SMELL - FORWARD GALLEY CHILLER MADE A LOUD NOISE, POPPED CIRCUIT BREAKER AND DISCHARGED A SMOKE SMELL INTO THE CABIN.  REMOVED AND REPLACED FORWARD GALLEY CHILLER.  OPERATIONAL CHECK WAS GOOD.
